MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3889-28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that lead was removed at proper angle and broke.Lead fragment left behind post removal.Not eligible for mri.There was no surgical intervention that occurred. the issue was resolved at the time of the report.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key12414341
Report Number2649622-2021-17902
Device Sequence Number17039468
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1D3RJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR